# SDR ASAA1159570

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 12,652 hours, 4,100 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005255
- Condition: Defective
- Location: Cockpit
- Part time: 12,658 hours, 4,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON F/O'S CDU 6L BUTTON STICKS WORKS INTERMITTENTLY.  REPLACED F/O'S FMCS CDU IAW AMM 34 61 01 PAGE BLOCK 401.  FMCS CDU BITE TEST NORMAL.
